banner

About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.

Abstracting/
Indexing

Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index
Clarivate

Scopus
scopus

Zentralblatt für Mathematik
Zblatt

Mathematical Reviews
MR

EBSCO Academic Search Ultimate
EBSCO

Methodological papers are indexed by Zentralblatt MathEduc
MathEduc

EKU

Banner
Browse volumes or latest articles:
Annales Mathematicae et Informaticae 52 (2020)

ISSN 1787-6117 (Online)

cover

Editorial Board:

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, Tibor Juhász, László Kovács, Gergely Kovásznai, László Kozma, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, László Szalay, János Sztrik, Gary Walsh

Technical Editor:

Tibor Tómács

Content

Research papers:

A static analysis method for safe comparison functors in C++
by Bence Babati, Norbert Pataki
Pages: 5–18
DOI: 10.33039/ami.2020.12.003

Convergence of positive series and ideal convergence
by Vladimír Baláž, Kálmán Liptai, János T. Tóth, Tomáš Visnyai
Pages: 19–30
DOI: 10.33039/ami.2020.05.005

Integer sequences and ellipse chains inside a hyperbola
by Hacène Belbachir, László Németh, Soumeya Merwa Tebtoub
Pages: 31–37
DOI: 10.33039/ami.2020.06.002

On two four term arithmetic progressions with equal product
by Andrew Bremner
Pages: 39–55
DOI: 10.33039/ami.2020.02.001

A note on dual third-order Jacobsthal vectors
by Gamaliel Cerda-Morales
Pages: 57–70
DOI: 10.33039/ami.2020.05.003

Binary quadratic forms and sums of powers of integers
by José Luis Cereceda
Pages: 71–84
DOI: 10.33039/ami.2020.02.002

A sum of negative degrees of the gaps values in 2 and 3-generated numerical semigroups
by Leonid G. Fel, Takao Komatsu, Ade Irma Suriajaya
Pages: 85–95
DOI: 10.33039/ami.2020.08.001

Combinatorial sums associated with balancing and Lucas-balancing polynomials
by Robert Frontczak, Taras Goy
Pages: 97–105
DOI: 10.33039/ami.2020.10.002

Markov triples with k-generalized Fibonacci components
by Carlos A. Gómez, Jhonny C. Gómez, Florian Luca
Pages: 107–115
DOI: 10.33039/ami.2020.06.001

Thickness distribution of Boolean functions in 4 and 5 variables and a comparison with other cryptographic properties
by Mathias Hopp, Pål Ellingsen, Constanza Riera, Pantelimon Stănică
Pages: 117–135
DOI: 10.33039/ami.2020.10.004

Pentagonal and heptagonal repdigits
by Bir Kafle, Florian Luca, Alain Togbé
Pages: 137–145
DOI: 10.33039/ami.2020.09.002

Generalisation of the rainbow neighbourhood number and k-jump colouring of a graph
by Johan Kok, Sudev Naduvath, Eunice Gogo Mphako-Banda
Pages: 147–158
DOI: 10.33039/ami.2020.02.003

Ellipse chains inscribed inside a parabola and integer sequences
by Giovanni Lucca
Pages: 159–166
DOI: 10.33039/ami.2020.09.001

Efficiently parallelised algorithm to find isoptic surface of polyhedral meshes
by Ferenc Nagy
Pages: 167–181
DOI: 10.33039/ami.2020.05.002

Analysing the vegetation of energy plants by processing UAV images
by Melinda Pap, Sándor Király, Sándor Molják
Pages: 183–197
DOI: 10.33039/ami.2020.01.001

Optimized line and line segment clipping in E2 and Geometric Algebra
by Vaclav Skala
Pages: 199–215
DOI: 10.33039/ami.2020.05.001

Fuzzification of training data class membership binary values for neural network algorithms
by Tibor Tajti
Pages: 217–228
DOI: 10.33039/ami.2020.10.001

New voting functions for neural network algorithms
by Tibor Tajti
Pages: 229–242
DOI: 10.33039/ami.2020.10.003

On the exponential Diophantine equation (4m2 + 1)x + (21m2 − 1)y = (5m)z
by Nobuhiro Terai
Pages: 243–253
DOI: 10.33039/ami.2020.01.003

Simulation of the performance of Cognitive Radio Networks with unreliable servers
by Mohamed Hedi Zaghouani, János Sztrik, Arban Uka
Pages: 255–265
DOI: 10.33039/ami.2020.01.002

Methodological papers:

Cooperative learning methods in mathematics education – 1.5 year experience from teachers’ perspective
by Tünde Berta, Miklós Hoffmann
Pages: 269–279
DOI: 10.33039/ami.2020.12.002

A survey on the global optimization problem using Kruskal–Wallis test
by Viliam Ďuriš, Anna Tirpáková
Pages: 281–298
DOI: 10.33039/ami.2020.05.004

The education and development of mathematical space concept and space representation through fine arts
by Rita Kiss-György
Pages: 299–307
DOI: 10.33039/ami.2020.12.001

Students’ non-development in high school geometry
by Csaba Szabó, Csilla Bereczky-Zámbó, Anna Muzsnay, Janka Szeibert
Pages: 309–319
DOI: 10.33039/ami.2020.12.004

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2020 Eszterházy Károly University. All rights reserved.